Automorphisms of quantum matrices

Thomas Lenagan, S Launois

Research output: Contribution to journalArticle

Abstract / Description of output

We study the automorphism group of the algebra $\oqmn$ of $n \times n$ generic quantum matrices. We provide evidence for our conjecture that this group is generated by the transposition and the subgroup of those automorphisms acting on the canonical generators of $\oqmn$ by multiplication by scalars. Moreover, we prove this conjecture in the case when $n=3$.
Original languageEnglish
Pages (from-to)89-100
JournalGlasgow Mathematical Journal
Issue numberA
Publication statusPublished - 2011


Dive into the research topics of 'Automorphisms of quantum matrices'. Together they form a unique fingerprint.

Cite this